# SDR CA970327010

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CABIN PRESSURIZATION BEGAN AN UNCOMMANDED DESCENT IN MANUAL DC MODE. CREW WAS ABLE TO MAINTAIN CABIN PRESSURIZATION IN MANUAL AC MODE BUT OPTED TO RETURN FOR MAINTENANCE. FOUND CHAFED WIRES NEAR OUTFLOW VALVE WHICH CAUSED FAILURES IN BOTH THE OUTFLOW VALVES AND THE PRESSURE CONTROLLER. WIRING REPAIRED AND VALVES AND CONTROLLER REPLACED.
